what I mean by fuzzy is, every time i make love to my wife or even maserbate right after i ***, I get this tingling or fuzzy feeling inside at the tip of my penis. It last for about an hour, but it don't burn when I pee or have any type of discharge or nasty stufff coming out. So I am a little worried, its been going on like this for about a month or so. Can anyone tell me why this is happening? I am 31 years old and I have dieabeaties. Could my suguer levels being high have anything to do with it?
Hi Guy, it could be something to do with your drugs, have you resently had them changed, but I'm on a no hoper if dell with your dieabeaties by diet, but there is a loy writen about drugs for dieabeties and p***s problems and ED.
Definitely visit the doctor - especially if there is tingling and other health complications - I would wait a second for an emergency appointment - there's no need to give any possible damage an opportunity!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.